# SDR SWAA021657

- Difficulty date: July 24, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 8,822 hours, 5,107 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, SWA SI 11038-55, FOUND LT ELEVATOR TAB HINGE ATTACH POINTS NR 2, NR 3 AND NR 4 WORN.  REMOVED AND REPLACED HARDWARE AND BUSHINGS PER MM.
